MAUDE Adverse Event Report: STRYKER SPINE-US HALF SADDLE TAMP TRITANIUM TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US HALF SADDLE TAMP TRITANIUM TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48932010
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-operatively while attempting to rotate the cage using tamp, the cage did not rotate and continued move forward.The cage became too anterior to the desired positioning.
 
Additional Manufacturer Narrative
It was reported that the tamp used in the surgery caused no harm to the patient and a visual inspection confirmed no issues with the instrument.In addition, it was reported that since august 2018, there were 11 surgeries performed using the instrument.This instrument is a concomitant product.Concomitant product.
 
Event or Problem Description
It was reported there was no issue with the tamp which was used in an attempt to rotate the cage.The cage continued to move forward and became too anterior to the desired positioning.

Brand Name
HALF SADDLE TAMP TRITANIUM TL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8354489
Report Number0009617544-2019-00013
Device Sequence Number1915042
Product Code LXH
UDI-Device Identifier07613327376098
UDI-Public07613327376098
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48932010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1